MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E: (b)(6).
 
Event or Problem Description
Philips received a customer complaint regarding a v60 ventilator indicating that the internal battery was defective and could not hold a charge.On (b)(6) 2026, the customer stated that the device would shut down immediately whenever it was disconnected from the alternating current (ac) power supply.No patient or user harm was reported, and the device was confirmed to be outside of use at the time the problem occurred.In response, a good faith effort (gfe) communication was received from the authorized service provider (asp).While the asp did not provide the diagnostic report (drpt) from the time of the event, they clarified that the necessary service has since been completed.The asp stated that the specific information for the parts used to service the device was asked but unknown (asku).However, the asp confirmed that the device was successfully restored to full functionality and has been returned to active hospital use.The investigation confirms that a product malfunction occurred, but the exact root cause could not be determined because the specific service part information was not provided.The investigation concludes that no further action is required at this time, and the complaint file will be reopened if any additional information is received.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key25724911
Report Number2518422-2026-114440
Device Sequence Number9385578
Product Code MNT
UDI-Device Identifier00884838025776
UDI-Public(01)00884838025776
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60
Device Catalogue Number1076716
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Initial Report FDA Received Date07/06/2026
Date Device Manufactured03/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown